# SDR SWAA2021100417821

- Difficulty date: September 13, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 33,104 hours, 20,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 500C+9; L.B.L. 24; W.L. 154. ; / [01] REMOVED CORROSION AT ACB FLOOR TO SIDEWALL SUPPORT BS.500+9'; LBL.24'; WL.154 L=.500' X W=.500' IAW SRM 51-10-02; [02] REMOVED CORROSION AT ACB FLOOR TO SIDEWALL SUPPORT BS.500+9'; LBL.24'; WL.154 L=.500' X W=.500' DEPTH=.008 IAW SRM 51-10-02 FOUND TO BE OUT OF LIMITS ORIGINAL THICKNESS .040' MAX. ALLOWABLE DAMAGE 10% IAW SRM 53-00-53-1A-2 STEP 4A; [03] CERTIFIED; [04] REPLACE PART FOR REPAIR; THE PART WILL BE REPLACED UNDER FAULT FUSE. 5072 (TTG8Q006HSW0); [05] VERIFIED OUT OF LIMITS PER SRM 53-00-53-1A-2; STEP 4A; VERIFIED WORK TO BE PERFORMED ON FAULT TTG8Q006HSW0
